Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on a paper by Utz


Author: George Brauer
Journal: Proc. Amer. Math. Soc. 9 (1958), 34-36
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093626-4
MathSciNet review: 0093626
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Stability of spherical bubbles, Quart. Appl. Math. vol. 13 (1956) pp. 451-453. MR 0079932 (18:168c)
  • [2] W. R. Utz, A note on second-order nonlinear differential equations, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 1047-1048. MR 0086197 (19:141c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093626-4
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society